# SDR USAA2012051700016

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 38,896 hours, 14,114 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 1348M79P10
- Part serial: WYG98903
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 34,937 hours, 16,727 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, LEFT ENGINE NEVER REACHED TAKEOFF POWER.  ABORTED TAKEOFF AT 85 KTS.  MAINTENANCE REMOVED AND REPLACED LEFT HYDROMECHANICAL UNIT IAW AIRBUS MAINTENANCE MANUAL 73-21-10.
